[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Severe Lows

I need some opinions on my situation. Sometimes I have such severe lows that I
get so scared that I am going to pass out that I go overboard on treating it.
It seems that glucose tablets are not doing the job fast enough so after
eating 4 or 5 of them(sometimes I have even eaten 10 of them) I drink some
o.j.with 2 teaspoons of sugar. Trying to wait for the tablets to start working
seems like an eternity when you are sweating,shaking and are just out of it. I
always rebound afterwards with readings anywhere from 300 to 500,am so
exhausted I can't keep my eyes open and also want to eat everything in site.
Does this happen to anyone else and does anyone know of anything that is any
faster acting than glucose tablets? Thanks!

Kathy   dx'd 1974  pumping10/01
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml